# SDR CA050221004

- Difficulty date: February 18, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 16,743 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Valve
- Part number: 710C4X
- Condition: Missing
- Location: Rt Nacelle
- Part time: 17,414 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT REPORTED RAPID FUEL LOSS IN FLIGHT.  INNER ASSY OF FUEL QUICK DRAIN FOUND TO BE MISSING FROM RT NACELLE FUEL FILTER QUICK DRAIN ASSY.  FUEL VALVE IS COMPRIZED OF 2 MAIN PARTS.  MAIN HOUSING, AND DRAIN ASSY.   MOVEABLE PART OF DRAIN IS INSTALLED IN A HOUSING WHICH IS THEN INSTALLED IN MAIN HOUSING WITH AN O-RING. THIS IS A PRESS FIT WITH MULTIPLE STAKES AROUND CIRCUMFERENCE TO SECURE DRAIN ASSY IN MAIN HOUSING.  DRAIN ASSY WAS MISSING FROM MAIN HOUSING, AND O-RING WAS STILL INPLACE.  INFLIGHT PILOT NOTICED A RAPID FUEL LOSS FROM RT FUEL SYS.  AS FUEL SUPPLY GOT LOW, PILOT ELECTED TO SHUTDOWN ENGINE AND FEATHER PROP.  AC WAS ONLY MINUTES FROM DESTINATION, AND HOME BASE, SO NO DIVERSION WAS REQUIRED.
